@article{article_406996, title={ON CURVES OF CONSTANT WIDTH DUE TO THE BISHOP FRAME OF TYPE-2 IN DUAL EUCLIDEAN SPACE D^3}, journal={Kirklareli University Journal of Engineering and Science}, volume={2}, pages={13–21}, year={2016}, author={Ünlütürk, Yasin}, keywords={Dual curves,dual constant width curves,dual Bishop frame of type-2,dual Euclidean space}, abstract={<p>In this work, we study dual constant width curves due to the Bishop frame of type-2 in </p> <p>dual space 3 D . We obtain a differential equation which characterizes these curves in 𝐷^3. For </p> <p>special solutions of this differential equation system, we obtain some results in 𝐷^3. </p>}, number={1}, publisher={Kırklareli Üniversitesi}